Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 26, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 25, 2016, 2:16 PM CDT for 8 counties in Texas. It took effect at Apr 26, 2016, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2016, 2:16 PM CDT (19:16 UTC)
- In effect from
- Apr 26, 2016, 12:00 PM CDT
- Expired
- Apr 26, 2016, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Crane County, TX, Ector County, TX, Gaines County, TX, Loving County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 64 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2624 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WWUS84 KMAF 251916 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 216 PM CDT MON APR 25 2016 ...RED FLAG WARNING CONTINUES THROUGH 9 PM CDT /8 PM MDT/ THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...AND VAN HORN AND THE HIGHWAY 54 CORRIDOR... ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR SOUTHEAST NEW MEXICO AND THE GUADALUPE MOUNTAINS SOUTH TO THE BIG BEND... .DRY AND WINDY CONDITIONS WILL COMBINE WITH ABOVE NORMAL TEMPERATURES THIS AFTERNOON AND TUESDAY RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH. NMZ114-115-TXZ057-258-261015- /O.UPG.KMAF.FW.A.0022.160426T1800Z-160427T0200Z/ /O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ /O.CON.KMAF.FW.W.0025.000000T0000Z-160426T0200Z/ GUADALUPE MOUNTAINS-SOUTHEAST PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- 216 PM CDT MON APR 25 2016 /116 PM MDT MON APR 25 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY... * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. TUESDAY...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE MOUNTAINS. * HUMIDITY...7 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TXZ058-261015- /O.UPG.KMAF.FW.A.0022.160426T1800Z-160427T0200Z/ /O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS- 216 PM CDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT TUESDAY... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TXZ059-074-079>081-261015- /O.NEW.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ LOVING-DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 216 PM CDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT TUESDAY... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. HIGHER WINDS IN THE DAVIS MOUNTAINS. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
189 WWUS84 KMAF 260244 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 944 PM CDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...REEVES COUNTY AND THE UPPER TRANS PECOS...LOVING COUNTY...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA PLATEAU...AND THE BIG BEND AREA... .DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM TEMPERATURES TUESDAY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH TO THE BIG BEND AREA. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH ACROSS THIS AREA. NMZ114-115-TXZ057>059-074-079>081-258-261045- /O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ GUADALUPE MOUNTAINS-SOUTHEAST PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 944 PM CDT MON APR 25 2016 /844 PM MDT MON APR 25 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH IN THE DAVIS AND APACHE MOUNTAINS ABOVE 6000 FEET. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
841 WWUS84 KMAF 260246 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 946 PM CDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...REEVES COUNTY AND THE UPPER TRANS PECOS...LOVING COUNTY...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA PLATEAU...THE PRESIDIO VALLEY...AND THE BIG BEND AREA... .DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM TEMPERATURES TUESDAY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH TO THE BIG BEND AREA. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH ACROSS THIS AREA. NMZ114-115-TXZ057>059-074-079>081-258-261215- /O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ GUADALUPE MOUNTAINS-SOUTHEAST PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 946 PM CDT MON APR 25 2016 /846 PM MDT MON APR 25 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH IN THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH IN THE DAVIS AND APACHE MOUNTAINS ABOVE 6000 FEET. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
797 WWUS84 KMAF 260857 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 357 AM CDT TUE APR 26 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...MARFA PLATEAU... PRESIDIO VALLEY...BIG BEND AND WESTERN PERMIAN BASIN... .DRY AND VERY WINDY CONDITIONS WILL COMBINE WITH WARM TEMPERATURES TODAY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH AND EAST TO THE TRANS PECOS...BIG BEND AND WESTERN PERMIAN BASIN. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH ACROSS THESE AREAS. TXZ045-050-060-061-067-068-075-261700- /O.EXA.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ GAINES-ANDREWS-WINKLER-ECTOR-WARD-CRANE-PECOS- 357 AM CDT TUE APR 26 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ114-115-TXZ057>059-074-079>081-258-261700- /O.CON.KMAF.FW.W.0026.160426T1700Z-160427T0300Z/ GUADALUPE MOUNTAINS-SOUTHEAST PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 357 AM CDT TUE APR 26 2016 /257 AM MDT TUE APR 26 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 10 PM CDT /9 PM MDT/ THIS EVENING... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE PLAINS. WEST WINDS 35 TO 55 MPH WITH GUSTS TO 75 MPH IN THE GUADALUPE MOUNTAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
962 WWUS84 KMAF 261914 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 214 PM CDT TUE APR 26 2016 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...MARFA PLATEAU... PRESIDIO VALLEY...BIG BEND AND WESTERN PERMIAN BASIN... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS... .DRY AND VERY WINDY CONDITIONS CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO SOUTH AND EAST TO THE TRANS PECOS...BIG BEND AND WESTERN PERMIAN BASIN. GRASSES ARE STILL MOSTLY CURED AND THE FIRE DANGER WILL BE HIGH TO VERY HIGH ACROSS THESE AREAS. WEDNESDAY WINDS WILL BE LIGHTER MOST AREAS EXCEPT IN THE GUADALUPE MOUNTAINS WHERE CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE. NMZ114-TXZ258-270400- /O.NEW.KMAF.FW.A.0023.160427T1700Z-160428T0300Z/ /O.CON.KMAF.FW.W.0026.000000T0000Z-160427T0300Z/ GUADALUPE MOUNTAINS- 214 PM CDT TUE APR 26 2016 /114 PM MDT TUE APR 26 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...WEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH TODAY. WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WEDNESDAY. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ045-050-057>061-067-068-074-075-079>081-270300- /O.CON.KMAF.FW.W.0026.000000T0000Z-160427T0300Z/ SOUTHEAST PLAINS-GAINES-ANDREWS-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-WARD- CRANE-DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA- 214 PM CDT TUE APR 26 2016 /114 PM MDT TUE APR 26 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * WIND...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE PLAINS. WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH IN THE DAVIS MOUNTAINS ABOVE 6000 FEET. * HUMIDITY...AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 11:41 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 25, 11:41 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1141 AM CDT MON APR 25 2016
.AVIATION...
18Z TAF issuance
VFR conditions prevailing with gusty westerly winds through the
period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 61 84 54 84 / 0 0 10 0
Carlsbad 56 76 51 82 / 0 0 10 10
Dryden 64 92 61 90 / 0 0 10 10
Fort Stockton 59 88 54 85 / 0 0 10 0
Guadalupe Pass 53 70 47 75 / 0 0 10 10
Hobbs 55 76 48 79 / 0 0 10 0
Marfa 45 79 39 76 / 0 0 10 10
Midland Intl Airport 63 83 53 83 / 0 0 10 0
Odessa 62 81 56 83 / 0 0 10 0
Wink 56 84 49 85 / 0 0 10 0
&&
.MAF Watches/Warnings/Advisories...
NM...High Wind Warning from midnight tonight to midnight MDT Tuesday
night for Guadalupe Mountains of Eddy County.
Red Flag Warning until 8 PM MDT this evening for Guadalupe
Mountains-Southeast Plains.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains-Southeast Plains.
Wind Advisory from 6 AM Tuesday to midnight MDT Tuesday night
for Eddy County Plains.
TX...High Wind Warning from 1 AM CDT /midnight MDT/ Tuesday to 1 AM
CDT /midnight MDT/ Wednesday for Guadalupe Mountains.
Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
Guadalupe Mountains-Van Horn and Highway 54 Corridor.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains-Reeves County and Upper
Trans Pecos-Van Horn and Highway 54 Corridor.
Wind Advisory from 7 AM CDT /6 AM MDT/ Tuesday to 1 AM CDT
/midnight MDT/ Wednesday for Reeves County and Upper Trans
Pecos-Van Horn and Highway 54 Corridor.
&&
29Hazardous weather outlook, Apr 25, 1:53 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 153 PM CDT MON APR 25 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 153 PM CDT MON APR 25 2016 /1253 PM MDT MON APR 25 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TODAY ACROSS SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS...AND VAN HORN AND THE HIGHWAY 54 CORRIDOR. A RED FLAG WARNING IS IN EFFECT FOR THIS AREA. HIGH WINDS ARE LIKELY ACROSS THE GUADALUPE MOUNTAINS BEGINNING EARLY TUESDAY MORNING SO A HIGH WIND WARNING HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS TUESDAY INTO TUESDAY NIGHT SO A HIGH WIND WARNING HAS BEEN ISSUED FOR THIS TIME FRAME. HIGH WINDS ARE ALSO POSSIBLE IN THE DAVIS MOUNTAINS AND A HIGH WIND WATCH HAS BEEN ISSUED. STRONG WINDS ARE EXPECTED TO SPREAD OUT INTO THE SURROUNDING PLAINS BEGINNING TUESDAY MORNING SO A WIND ADVISORY HAS BEEN ISSUED FOR TUESDAY FOR THE EDDY COUNTY PLAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...REEVES COUNTY...AND THE UPPER TRANS PECOS. CRITICAL FIRE WEATHER IS AGAIN EXPECTED ON TUESDAY SO A RED FLAG WARNING HAS BEEN ISSUED TUESDAY AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND GUADALUPE MOUNTAINS SOUTH TO THE BIG BEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:34 AM CDT | Fire Weather Watch | MAF | 10 hr | |
| Apr 25, 4:51 AM CDT | High Wind Warning | MAF | 42 hr | |
| Apr 25, 4:51 AM CDT | Wind Advisory | MAF | Andrews, Dawson, Ector, Gaines, Loving, Martin and 3 more | 39 hr |
| Apr 25, 2:02 PM CDT | High Wind Watch | MAF | 14 hr |
Nearby
Red Flag Warnings in Texas, 2016Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.